Wednesday, January 15, 2014
A Message From RxISK
Have you developed visual problems on anti-depressants, or when stopping them? RxISK.org are looking for those that have.
Although the person in the article lists a number of visual symptoms, it is worth noting that their main problem is blurred vision and poor night-vision.
If you experience these problems, please get in touch.
We're very keen to hear from SSRI users, but we would also be happy to hear from other anti-depressant users. You don't have to be based in the UK, providing you can arrange the same testing.
We need to get this message out to as many anti-depressant users as possible. Please help us to spread the word.
James Bennett (assisting RxISK.org)
About the Author :
Bob Fiddaman has been writing about the dangers of antidepressants since 2006. In 2011 he was presented with two human rights awards from the Citizens Commission on Human Rights.
Labels: adverse events, Celexa, Cipramil, citalopram, Lexapro, Paxil, Proac, Rxisk, Rxisk.org, Seroxat, Side Effects, SSRis, visual symptoms, Zoloft, ZoloftEscitalopram